# SDR UPS07M48876

- Difficulty date: November 15, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING, O/B FLAP O/B HINGE BRACKET (WING SIDE), SIDE LINK ATTACHMENT BEARING SURFACE CORRODED.  SURF CORROSION REMOVED CMM57-44-09PG402-408R56 ORIG THK I/B 0.486" O/B 0. 446" REMAINING THK I/B 0.484" O/B 0.444" MATL REMOVED I/B 0.002" O/B 0.00 2".  FPI C/O DACNDTSPMR12PT8 NO CRACK AND CORROSION REMAIN THK I/B 0.484" O/B 0 .444" WITHIN DAC DWG ARC0503 LIMIT.  ETCH INSPECTION SATIS BSOPM20-11-02R56.  FLAP PEENING C/O BSOPM20-11-01R56.  CAD PLATED PER BSOPM20-10-01R56.
